# SDR 95ZZZM351

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A .027 INCH DEPTH DENT WAS FOUND AT FS 332 BETWEEN LONGERONS 23L AND 24L.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-04, 51-30-2 AND 51-10-4.  N/R NR 027N1/0131.
